MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD COHEN ACORN CANNULA,2-1/8 CERV CONE,LG FOR 505-230; INSTRUMENTS - MIS

INTEGRA LIFESCIENCES MANSFIELD COHEN ACORN CANNULA,2-1/8 CERV CONE,LG FOR 505-230; INSTRUMENTS - MIS
Catalog Number 505232
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
The following was reported via medwatch number (b)(4) that during a laparoscopic ovarian cystectomy, the cohen acorn cannula,2-1/8 cerv cone,lg for 505-230 (505232) was "found to be functional; however, proper engagement of the cone tip requires a 180-degree twist for secure placement.No one noticed cone missing from device upon removal from use.No injury to patient, cone passed spontaneously through vagina while urinating.The cone was not noticed to be missing in the or.Physician was made aware by the patient after discharge, who then ensured no harm occurred.Patient returned cone to physician¿s office during follow up appointment who inspected cone and determined it was intact.The cone was not returned to the hospital." no patient injury or delay reported.

Brand Name
COHEN ACORN CANNULA,2-1/8 CERV CONE,LG FOR 505-230
Common Device Name
INSTRUMENTS - MIS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key25023781
Report Number3014334038-2026-00032
Device Sequence Number18402006
Product Code GCJ
UDI-Device Identifier10381780158370
UDI-Public10381780158370
Combination Product (Y/N)N
PMA/510(K) Number
K060233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number505232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COHEN INTRAUTERINE PROBE 505230.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexUnknown